# SDR 08FDEA00772

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 685-768
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR DECK SEAT TRACK HAS SEVERAL WEAR MARKS FROM STA 685 - STA 768 RBL 9 IN WORK.
